Ask Your Health Question and Get an Answer ASAP
No idea of how high. For an hour or two. Mild head ache
Jessie thanks a lot for your input. First of all i would like to reassure you that this is not the side of effect of your medicine. Neither Metroplol nor Ramipril is supposed to do this. You need to buy a thermometer, you should check your temperature and should keep a record of it for one week and if it gives you high reading then you should visit your doctor. He will get your blood tests and will look for any source of infection but this is not related to your medicines. Slight increase in temperature can be normal after eating but without knowing the exact temperature, it is not possible to determine that it is normal variation or related to any disease process. Till you visit your doctor, OTC tab tylenol can help your headache. I wish you good luck that you get well soon, please ask if you have any question because our discussion always remains open so you can always ask more till you are satisfied, You can click the smiley to rate the answer. You can come back here to ask anything even after you have rated the answer. I will be glad to help you always.